| Catalog Number |
362760 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported when using the bd vacutainer® cpt¿ cell preparation tube with sodium citrate foreign matter was found within the tube prior to use.No health impact or consequence reported.
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
The following fields have been updated with corrected and/or additional information.D9: device available for evaluation: yes d9: returned to manufacturer on: 16-jan-2024 h.6.Investigation summary: bd received 1 returned sample and 4 photos from the customer for investigation.The indicated failure mode of foreign matter was not observed.The tube does contain floating strands in the liquid density media at the bottom of the tube.Per the specification, floating translucent or reddish-brown strands may appear in the ldm layer of the tube.These are composed of the constituents of the tube and are not considered foreign material.In addition, 40 retentions were visually inspected with no issues being identified.Device history record review of reported incident lot determined all product release requirements were met.There were no related quality issues during product manufacture.This complaint has not been confirmed for foreign matter.Bd was unable to identify a root cause for indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description